Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have painful knot on upper abdominal region. Feeling bloated, mild fever. Looking for remedies

Hi, I have a knot like tension in my upper abdominal region. It s not extremely painful but it is constant and accasionaly throbbing. Near my top two Abbs feel alittle bloated, but it s not hard, pain started about six hrs ago, about an hr after that I tried eating a sandwich and it did not really effect it at all. I m alittle tender in the region that is hurting. I took some peptobismol about two hrs ago, which had no effect. Also I believe I have a slight fever . Any suggestions on remedies that I may try of the cause?
Asked On : Sat, 14 Jul 2012
Answers:  2 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
hello dear,
your description is little inadequate to identify your problem . but with pain , fever, I would recommend you to see your physician in person and get evaluated. till then taking a tablet of paracetamol/ acetaminophen would help relieve some pain.
good luck and pl. keep me posted on what happens next.
Answered: Sat, 14 Jul 2012
I find this answer helpful
Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Thanks for writing to us.
It seems that you have had a muscular spasm near the lower part of sternum. In most of the cases, mild pain killer like acetaminophen and a hot fomentation in the area helps in relieving the pain. Taking antacid will also be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor